Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

On operators commuting with a Pommiez type operator in weighted spaces of entire functions


Authors: O. A. Ivanova and S. N. Melikhov
Translated by: S. V. Kislyakov
Original publication: Algebra i Analiz, tom 28 (2016), nomer 2.
Journal: St. Petersburg Math. J. 28 (2017), 209-224
MSC (2010): Primary 30D15
DOI: https://doi.org/10.1090/spmj/1447
Published electronically: February 15, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A description is presented for continuous linear operators defined on a countable inductive limit of weighted Fréchet spaces of entire functions and commuting with a Pommiez type operator.


References [Enhancements On Off] (What's this?)

  • 1. A. O. Gel'fond, The calculus of finite differences, Gosudarstv. Izdat. Fiz.-Mat. Lit., Moscow, 1959; English transl., Intern. Monogr. Adv. Math. Phys., Hindustan Publ. Corp., Delhi, 1971. MR 0342890
  • 2. O. A. Ivanova and S. N. Melikhov, On formulae for coefficients of series in Mittag-Leffler functions for analytic functions, Stud. Modern Anal. SMI VSC RAS & RSO-A, Vladikavkaz, 2014, pp. 251-260. (Russian)
  • 3. -, On A. F. Leont'ev's interpolating function, Ufim. Mat. Zh. 6 (2014), no. 3, 17-27; English transl., Ufa Math. J. 6 (2014), no. 3, 17-27. MR 3427547
  • 4. Yu. A. Kaz'min, On successive error terms of Taylor series, Vestnik Moscow Univ. Ser. Mat. Mekh. 5 (1963), 35-46. (Russian) MR 0156953
  • 5. Yu. F. Korobeinik, Shift operators on numerical families, Rostov. Gos. Univ., Rostov-on-Don, 1983. (Russian) MR 755693
  • 6. -, On the question of the expansion of analytic functions in series of rational functions, Mat. Zametki 31 (1982), no. 5, 723-737; English transl., Math. Notes 31 (1982), no. 5, 368-375. MR 660578
  • 7. N. E. Linchuk, Representation of commutants of a Pommiez operator and their applications, Mat. Zametki 44 (1988), no. 6, 794-802; English transl., Math. Notes 44 (1988), no. 5-6, 926-930. MR 983551
  • 8. S. S. Linchuk and N. I. Nagnibeda, Equivalence of Pommiez operators in the space of functions that are analytic in a disk, Sibirsk. Mat. Zh. 31 (1990), no. 3, 55-61; English transl., Sib. Math. J. 31 (1990), no. 3, 408-413. MR 1084761
  • 9. M. G. Khaplanov, On a completeness of some system of analytic functions, Uchenye Zap. Rostov. Gos. Pedag. Univ., vyp. 3, Rostov-on-Don, 1955, 53-58. (Russian)
  • 10. L. Hörmander, An introduction to complex analysis in several variables, North-Holland Math. Library, vol. 7, North-Holland Publ. Co., Amsterdam, 1973. MR 0344507
  • 11. V. B. Sherstyukov, Nontrivial expansions of zero and the representation of analytic functions by series of simple fractions, Sibirsk. Mat. Zh. 48 (2007), no. 2, 458-473; English transl., Sib. Math. J. 48 (2007), no. 2, 369-381. MR 2330075
  • 12. H. Schaefer, Topological vector spaces, Grad. Texts. in Math., vol. 3, Springer-Verlag, New York, 1971. MR 0342978
  • 13. R. E. Edvards, Functional analysis. Theory and applications, Holt, Rinehart and Winston, New York, 1965. MR 0221256
  • 14. Z. Binderman, Functional shifts induced by right invertible operators, Math. Nachr. 157 (1992), 211-224. MR 1233059
  • 15. I. N. Dimovski and V. Z. Hristov, Commutants of the Pommiez operator, Int. J. Math. Math. Sci. 8 (2005), 1239-1251. MR 2176765
  • 16. R. G. Douglas, H. S. Shapiro, and A. I. Shields, Cyclic vectors and invariant subspaces for the backward shift operator, Ann. Inst. Fourier (Grenoble) 20 (1970), no. 1, 37-76. MR 0270196
  • 17. G. Godefroy and J. H. Shapiro, Operators with dense, invariant, cyclic vector manifolds, J. Funct. Anal. 98 (1991), no. 2, 229-269. MR 1111569
  • 18. G. Köthe., Dualität in der Funktionentheorie, J. Reine Angew. Math. 191 (1953), 30-49. MR 0056824
  • 19. Yu. S. Linchuk, Cyclical elements of operators which are left-inverses to multiplication by an independent variable, Methods Funct. Anal. Topology 12 (2006), no. 4, 384-388. MR 2279874
  • 20. M. Pommiez, Sur les z $ \acute {e}$ros des restes successifs des s $ \acute {e}$ries de Taylor, C. R. Acad. Sci. Paris 250 (1960), no. 7, 1168-1170. MR 0110818
  • 21. -, Sur les restes successifs des s $ \acute {e}$ries de Taylor, C. R. Acad. Sci. Paris 250 (1960), no. 15, 2669-2671. MR 0114904
  • 22. -, Sur les restes et les d $ \acute {e}$riv $ \acute {e}$es des s $ \acute {e}$ries de Taylor, C. R. Acad. Sci. Paris 251 (1960), no. 17, 1707-1709. MR 0125207
  • 23. -, Sur les diff $ \acute {e}$rences divis $ \acute {e}$es successives et les restes des s $ \acute {e}$ries de Newton g $ \acute {e}$n $ \acute {e}$ralis $ \acute {e}$es, Ann. Fac. Sci. Univ. Toulouse (4) 28 (1964), 101-110. MR 0199414

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 30D15

Retrieve articles in all journals with MSC (2010): 30D15


Additional Information

O. A. Ivanova
Affiliation: South Federal University Vorovich Institute of Mathematics, Mechanics, and Computer Science, ul. Mil′chakova 8a, 344090 Rostov-on-Don, Russia
Email: ivolga@sfedu.ru

S. N. Melikhov
Affiliation: South Federal University, Vorovich Institute of Mathematics, Mechanics, and Computer Science, ul. Mil′chakova 8a, 344090 Rostov-on-Don; South Mathematical Institute, ul. Markusa 22, 362027 Vladikavkaz, Russia
Email: melih@math.rsu.ru

DOI: https://doi.org/10.1090/spmj/1447
Keywords: Pommiez operator, commutants, weighted spaces of entire functions
Received by editor(s): June 3, 2015
Published electronically: February 15, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society